# SDR USAA950594

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991556169
- Condition: Corroded
- Location: Bs 996
- Part time: 37,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-4 CHECK INSPECTION, FOUND LEVEL 2 CORROSION OUTBOARD WEB OF FLOORBEAM WHERE IT ATTACHED TO BELTFRAME STATION 996.  CORROSION TASK NR C58-53300.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER SRM 53-05 FIG 72 AND USAIR EA NR 30252.  (M)
